MAUDE Adverse Event Report: COOK INC PERC NCIRCLE NITINOL TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC PERC NCIRCLE NITINOL TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G32862
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1- title: purchasing executive g4 - pma/510(k) #: exempt h3 - device evaluation anticipated, but not yet begun h8 - usage of device: not used.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported by the distributor, the perc ncircle nitinol tipless stone extractor has some white bubbles inside the packaging.The device was stored in distributor´s warehouse, the storage conditions are regulated by nom-241-ssa1-2012, at 52 humidity, 21celsius degrees.This observation was made prior to patient contact.The customer attached images of what appears to show foreign matter - white bubbles, inside the package.Patient was not involved.The complainant has not reported any adverse effects on the patient due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Additional information: h6: component code (annex g).Correction: e4.Investigation ¿ evaluation.Event description: it was reported by the distributor, the perc ncircle nitinol tipless stone extractor has some white bubbles inside the packaging.The device was stored in distributor´s warehouse, the storage conditions are regulated by nom-241-ssa1-2012, at 52 humidity, 21celsius degrees.This observation was made prior to patient contact.The customer attached images of what appears to show foreign matter - white bubbles, inside the package.Patient was not involved.The complainant has not reported any adverse effects on the patient due to this occurrence.A visual inspection of the returned device was conducted.A document based investigation was also performed including a review of complaint history, device history record (dhr), and quality control procedures.One perc ncircle nitinol tipless stone extractor was returned in an opened labelled package.White foreign matter was found in the sealed package.A document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record found one non-conformance related to the reported failure mode.The non-conforming product was scrapped prior to lot release.The nonconformance was not sufficient evidence to conclude other devices in the lot were nonconforming.A review of complaint history records shows no other related complaints associated with the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and there is no evidence suggesting nonconforming product exists either in house or in the field.A few small white particles were observed on the handle of the device inside the unopened pouch.Based on the small size and number of particles, the device met the specifications of the particulate inspection criteria for all packaged product.Per the quality engineering risk assessment, no further action is required.The appropriate personnel have been notified, and we will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERC NCIRCLE NITINOL TIPLESS STONE EXTRACTOR
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21505252
Report Number1820334-2025-00204
Device Sequence Number7962661
Product Code FFL
UDI-Device Identifier00827002328624
UDI-Public(01)00827002328624(17)270816(10)16209976
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG32862
Device Catalogue NumberNTRSE-100038
Device Lot Number16209976
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown